Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Progress on Parnate - Four-week point Robert_Burton_1621

Posted by ed_uk2010 on March 21, 2015, at 17:28:29

In reply to Re: Progress on Parnate - Four-week point ed_uk2010, posted by Robert_Burton_1621 on March 8, 2015, at 6:53:48

Hi Robert,

How are you doing? Sorry about the delay in replying. I hope your depression and weakness have improved. What dose of Parnate are you taking now?

>But my BP is lowering at various points to systolic 105-110 and I can't figure out why.

Reduced BP is a common side effect of MAOIs. Certain MAOIs, such as pargyline, were occasionally used (years ago) as a treatment for high blood pressure. MAOIs probably reduce BP by altering the function of the sympathetic nervous system.

Have you tried increasing your salt intake?

>I have been taking ibuprofen 3 x 200mg over the last four days because of an inflammed throat, but stopped today to exclude it as a possible cause (though I am aware that it should raise BP).

Low doses shouldn't affect BP. High doses might raise BP slightly.

.

 

Thread

 

Post a new follow-up

Your message only Include above post


[1077713]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1075968
URL: http://www.dr-bob.org/babble/20150223/msgs/1077713.html